# SDR FDEA202510051897

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 92,738 hours, 18,671 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: 26C175282
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVACUATION SLIDE REMOTE PRESSURE PRESS TO TEST INDICATING SYSTEM INOP.   REPLACED BATTERIES. OPERATIONAL CHECK GOOD.
